# SDR AALA2019080259017

- Difficulty date: July 23, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A57124
- Condition: Cracked
- Location: Bs 1019
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CRACKED SHEAR WEB UNDER G4 GALLEY AT BS 1019 AND RBL 20. REPAIRED SHEAR WEB PER EA 296254.
